# SDR DALA2024012901329

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 26,506 hours, 2,544 cycles
- System (JASC): 5700 · Wing Structure
- Part: Sealant
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK - LH WING W/C 5720-01102-05A STEP 24. TO GENERATE A STANDALONE "SDR" LOG PAGE AND ENSURE "SDR REPORTABLE" CHECKBOX IS MARKED. LH WING SEALANT APPLIED AS PER W/C 5720-01102-05A STEP 11. FOUND SATISFACTORY AND W/C STEP 24. "SDR REPORTABLE" CHECKBOX IS MARKED. ASSOCIATED AA 5720-01102 ADDED FOR AC 3508. (LP# 0172065)
